# SDR MK1Y20230305011

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, BT NAC STA 268.7 TO 303.7 AND BT 9 TO 10 O'CLOCK: DURING MAINTENANCE INSPECTION SEVERAL SCRATCHES DAMAGE WERE FOUND ON CORE COWL SKIN. FASTENERS REMOVED, AND INSTALLED AFTER THE AREA WAS BLENDED PER SRM 51-40-02. SMOOTHING WAS PERFORMED IN THE AREA OF THE SCRATCHES PER          SRM 51-10-02. ALSO PERFORMED HFEC INSPECTION AND FOUND NO CRCKS OR CORROSION. PERFORMED UT THICK INSP AND FOUND: ORIGINAL 0.063" MIN 0.061"; ORIGINAL 0.042"           MIN 0.040".
